it is going to be hard when you get off them completely. You'll be sick physically and emotionally torn. but you have to tell the people around you, by telling them you'll be taking the 1st step, when you tell them, say this is what I've been doing, and not only am I admitting this but I am making a promise to you and to myself that I will now seek treatment cause you can't do it alone. I've tried for 4 years, I never told anyone and it just doesn't work. You need to tell your wife and ask her to help you seek treatment. Cause if you tell her and continue using your relationship will suffer. I know, I've lied so many times to my boyfriend. But finally I came clean and got help and it's only been two weeks but we are doing so much better and i can talk to him about anything now cause he knows and since I'm being honest he can support me.
Get help now, you will feel a million times better, go online look for meetings or rehab centers, lots of places give you something to help with the withdrawal. going to meetings, seeing a therapist, considering methadone or suboxone treatments, (i'm on SUBOXONE and doing intensive out-patient therapy, read my profile, it's working great for me) going to groups and sharing with people really helps. TRUST ME! I thought the same way and going into treatment has really changed my thinking. We are all here for you, you are not alone, please message me anytime you need someone to talk to. I'm here for support to. it's a great place to get it.
ur doing great... it wont b too long now.. just push threw it.. think of it as a bad flu anything u would take for the symptoms of the that is wat u can take now... when uhave the flu or are sick u know ull get thru it n it will end just has to run its course feel n think the same way about this... u can do it.. we are here
thanks so much for your help. i feel so traped by thease dam pills. iam a red belt in tae kwondo.cant even function in class. and i also have to teach to get my next belt.you mentioned some otc supplements can you name them.i havent taken anything since 4 30 this morning i have managed to sleep an hour or to.an brush my teeth iam going to try to go out side get fresh air. i have made up my mind iam going to beat this.iam so glad i have someone to share this with that knows what iam going through i thank god i found this site. i just want my life back...
Yes it is normal during the withdrawal process. I have to tell you that at this point you are just prolonging the agony. You are so far down now you can just jump off and it will only be a few days before you physically start to feel better. There are otc supplements that you can take to ease the process.
yes ive gotten down to this try to not take anything unless i feel sick to my stomach. is that the norm puken an the runs
So, all you have left is a piece of Percocet and a few Darvocet?
started 2 days ago to taper thanks for the quick response i need someone to talk to all alone.
i have a family doctor. but havent had the nerve to tell him. iam try to do this on my own cant aford help
when did u start tapering? withdrawl is inevitable? r u weaning under drs care or on your own? if percocet is wat ur addicted to weaning should be strictly off that to minimize withdrawl.. what r ur other symptoms? do u have a primary doc?